It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Anxiety Message Board


Anxiety Board Index
Board Index > Anxiety | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


Okay, friends. I have been taking lexapro 10mg for the last week. It has done wonders for my anxiety and insomnia! I take it at night before bed. The only problem is I am so tired during the day! I believe being tired is making me hungry all the time and not getting exercise. I don't have any energy to exercise. The anxiety is gone, but what do I do now? I also don't feel like going anywhere or doing much. Will this go away with time or should I give up and just try exercise and alprazolam as needed for my anxiety? Please respond.....I am so tired of this rollercoaster ride of ad's!
Kelly
Kelly, since you are still hungry, I really don't think it's the lex. I actually take Sudafed every day for my allergies, and it curbs my appetite really well. If you tend to be nervous, that might not work for you though. Also, that would give you more pep!

Carly, are you taking the Lex at night? If so, try it in the a.m. with food. I tried it at night at first and it kept me awake because of nausea. I switched to mornings, and I was fine. Now that I'm used to it I take it at night again and it helps me sleep better and doesn't make me sick any longer. Do you have any anxiety meds like Zanax or something like that? That should help until the lex is back in your system really good. If you don't, then try herbal Kava Kava, it works just as well. It just calms you, without any sedation. I love it!
[QUOTE=litthotwm]Adam, just do it! Don't worry about the side affects, it's going to be fine, I am sure. You really do have a problem with anxiety, don't you? I will really be curious to see how the lex works for you - full strength. I am really hoping you have a good experience with it. Now - count to 5 and put those two 1/2 pills in your mouth :bouncing:[/QUOTE]

Part of my problem is i look into things a little too much. Part of it has to do with the fact that last may, i was at 6 flags, went on a roller coaster for the first time, then two hours later, felt very weak and dizzy. Since then i havent felt right, i have this weird 'off' feeling. So i started thinking "I broke a blood vessel in my head' or something...im so negative. went through summer and felt so so...sometimes i felt off, sometimes i was ok. then in the fall, i left my job for a new better one, with 1000% stress tho! After a couple sinus infections this fall and winter, and a bad case of bronchitis, AND being diagnosed with sleep apnea, for which i use a machine now (for a bout a month and a half), and not seeing my friends as much since theyre working and going to school at night, mix in some relationship issues, i walk around off balance every day, adjusting to a new way to sleep (with a mask) stressed from work and somewhat depressed. That about sums up my year :)

So everytime i dont feel right, which is most of the time, i think im dying or have some terminal illness. Mind you, ive had blood work at the end of feb, thyroid tests, etc, no infections or anything. BUt im still a nervous wreck, almost as if im sensitive to the most minute change in my body, which causes me to freak :)

Had to vent again :) :D

SO now im nervous about taking more medication, in fear that i will get MORE dizzy, or tired or whatever...its just so hard...
Belle, glad you're hanging in there. It will take a while to adjust. I guess I was just very lucky that it didn't make me tired like you guys. You'll get better with each day, I was glad when the nausea passed. That kept me awake at night for a while. Very uncomfortable.

adam - I think I got whooped (or whupped) even more on the way home. I feel AWFUL, almost like I've been poisioned. Must be my allergies, darn they are kicking my you know what. I have stuff I need to do but I don't feel like doing anything at all. I feel nauseated too. UGGGG

You two hang in there! :wave:





All times are GMT -7. The time now is 09:10 AM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!